# SDR SIMA20121105001

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 24,180 hours, 17,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3602 THE CREW REPORTED THE FORWARD FLASHLIGHT WAS MISSING.  DEFERRED FORWARD FLASHLIGHT PER MEL 25-14 AUTH#110071-C (F/A FLASHLIGHT). M PROCEDURE COMPLY WITH.  FORWARD FLASHLIGHT WAS FOUND BY FLIGHT CREW IN AN OVERHEAD BIN.  INSTALLED FORWARD FLASHLIGHT IAW CRJ-700 AMM 25-61-02.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
